Hi there. I have big belly bloat and gained 37 lbs on 900 mg Li. Doc put me down to 300 mg daily. He’s writing me off. When will I start to lose weight? I have a heart condition. Thank u
Hi, Lithium! You should begin losing weight within a matter of just a few weeks. The problem is you'll need to have blood tests run to determine if this new dosage keeps you in the therapeutic range of the drug. Otherwise, you may need to switch to one of the anticonvulsants (Lamictal, Tegretol, etc.) which may be more weight neutral for you.
Best regards, Wildcat
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Qsymia - My doc prescribed 3.75 for 30 days again. I have a lot of weight to lose and the 3.75s are?
Posted 22 Mar 2015 • 1 answer
Posted 24 Jun 2017 • 2 answers
Posted 23 Aug 2017 • 1 answer
Posted 30 Oct 2017 • 1 answer